Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 362, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 23, 2011, 10:45 AM CDT for Dallas County, Texas. It was in force for 75 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 10:45 AM CDT (15:45 UTC)
- Expired
- May 23, 2011, 12:00 PM CDT
- In force
- 75 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:19 AM CDT | HAIL 0.75 | 2 S Irving, TX | |
| May 23, 11:22 AM CDT | HAIL 0.75 | 1 Sw Dallas, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 9:59 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
637
WUUS54 KFWD 231545
SVRFWD
TXC113-231700-
/O.NEW.KFWD.SV.W.0362.110523T1545Z-110523T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL NOON CDT
* AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF GRAND PRAIRIE...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAND PRAIRIE AND CEDAR HILL STATE PARK AROUND 1050 AM...
IRVING...CEDAR HILL AND COPPELL AROUND 1055 AM...
COCKRELL HILL AND DUNCANVILLE AROUND 1100 AM...
FARMERS BRANCH...DESOTO AND CARROLLTON AROUND 1105 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3298 9652 3274 9652 3254 9677 3255 9704
3299 9703
TIME...MOT...LOC 1545Z 262DEG 32KT 3275 9708
$$2 follow-up statements
926
WWUS54 KFWD 231611
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1111 AM CDT MON MAY 23 2011
TXC113-231700-
/O.CON.KFWD.SV.W.0362.000000T0000Z-110523T1700Z/
DALLAS TX-
1111 AM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
DALLAS COUNTY...
AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR DOWNTOWN DALLAS...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BALCH SPRINGS AND RICHARDSON AROUND 1120 AM CDT...
SUNNYVALE...MESQUITE AND GARLAND AROUND 1125 AM CDT...
ROWLETT AND SACHSE AROUND 1130 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR NORTH TEXAS.
&&
LAT...LON 3298 9652 3274 9652 3254 9677 3255 9704
3299 9703
TIME...MOT...LOC 1611Z 256DEG 40KT 3279 9676
$$
14632
WWUS54 KFWD 231645
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 AM CDT MON MAY 23 2011
TXC113-231700-
/O.CON.KFWD.SV.W.0362.000000T0000Z-110523T1700Z/
DALLAS TX-
1145 AM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
DALLAS COUNTY...
AT 1145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GRAND PRAIRIE...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNCANVILLE...IRVING AND COPPELL AROUND 1150 AM CDT...
DALLAS...HIGHLAND PARK AND UNIVERSITY PARK AROUND NOON CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3298 9652 3274 9652 3254 9677 3255 9704
3299 9703
TIME...MOT...LOC 1645Z 257DEG 24KT 3270 9696
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 10:15 AM CDT, 30 minutes earlier.
Area forecast discussion, May 23, 10:15 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1015 AM CDT MON MAY 23 2011 .UPDATE... SEVERE WATCH BOX 339 IS NOW IN EFFECT ALONG AND NORTH OF A LINE FROM ATHENS TO GOLDTHWAITE. SO FAR ONLY ONE SEVERE THUNDERSTORM HAS DEVELOPED BUT IT RAPIDLY DEVELOPED IN THE UNSTABLE ENVIRONMENT ABOVE THE CAP CHARACTERIZED BY STEEP LAPSE RATES. A SHORTWAVE COMING OUT OF THE BIG BEND AREA IS MOST LIKELY PROVIDING THE LIFT FOR THESE STORMS TO DEVELOP. EXPECT THE STORMS TO REMAIN ELEVATED THIS MORNING AS THEY TRACK TO THE NORTHEAST. 82/JLD && .AVIATION... MVFR CIGS TRYING TO FORM OVER AREA TERMINALS THIS MORNING BUT HAVE BEEN MOSTLY CONFINED TO THE SOUTHERN HALF OF THE REGION. FEEL THAT SOME EXPANSION IN AREAL COVERAGE STILL POSSIBLE DURING THE NEXT COUPLE OF HOURS AND WILL LIKELY KEEP A TEMPO BKN LAYER IN THE 015-020 RANGE FOR THIS MORNING 13-15Z WITH IMPROVEMENT 15-16Z. OTHERWISE GUSTY SOUTH WINDS CAN BE EXPECTED AGAIN TODAY. SHOWERS AND A FEW ISOLATED STORMS HAVE DEVELOPED OVER NORTHWESTERN COUNTIES DURING THE PAST HOUR IN ADVANCE OF A SHORTWAVE TROUGH MOVING EASTWARD INTO WEST TEXAS. EXPECT TS CHANCES TO INCREASE AS FEATURE GETS CLOSER LATER THIS MORNING. MAY MOVE UP CB TIMING AND HOUR OR SO FOR DALLAS- FORT WORTH SITES GIVEN TIMING OF SHORTWAVE. TS THAT DO DEVELOP SHOULD MOVE OUT OF THE AREA RATHER QUICKLY DURING THE MID-LATE AFTERNOON AS UPPER ENERGY SHIFTS QUICKLY NE OF THE AREA. 30 && .PREV DISCUSSION... /ISSUED 405 AM CDT MON MAY 23 2011/ LAST NIGHT/S CONVECTION TEMPORARILY STABILIZED THE ATMOSPHERE ACROSS NORTH TEXAS WITH LOCAL OBJECTIVE ANALYSIS SHOWING SURFACE BASED CAPE VALUES FALLING TO NEAR 1000J/KG AFTER BEING ABOVE 4000J/KG FOR THE LAST COUPLE DAYS. HOWEVER SOUTHERLY WINDS ARE BRINGING BACK RICH GULF MOISTURE AND SHORT TERM MODELS SHOW LAPSE RATES STEEPENING ONCE AGAIN AHEAD OF A SHORTWAVE TROUGH. CAPE VALUES SHOULD RECOVER TO NEAR 2500 J/KG BY MID MORNING. WATER VAPOR LOOP SHOWS WELL DEFINED SHORTWAVE TROUGH NOW MOVING THROUGH NEW MEXICO AND THE BIG BEND REGION OF WEST TEXAS. EXTRAPOLATING THE SPEED OF THIS FEATURE PUTS IT THROUGH NORTH TEXAS AROUND MIDDAY...SUGGESTING THE BEST FORCING FROM DPVA WOULD OCCUR DURING THE MORNING HOURS. THIS IS NOT THE MOST IDEAL TIME TO INITIATE CONVECTION THIS TIME OF YEAR...ESPECIALLY CONSIDERING THERE LACKS AN IDENTIFIABLE SURFACE BOUNDARY TO HELP FOCUS LOW LEVEL CONVERGENCE. HAVING SAID THAT...MODEL GUIDANCE HAS SEEMINGLY COME INTO BETTER AGREEMENT OVER THE LAST 6 TO 12 HOURS THAT THIS SHORTWAVE WILL BE STRONG ENOUGH TO FORCE CONVECTION...PRIMARILY NORTH OF I-20 AND ESPECIALLY ACROSS THE NORTHEAST ZONES. CLOSER INSPECTION OF MODEL SOUNDINGS SUGGEST THIS CONVECTION IS ELEVATED AND THE NORTH/NORTHEAST ZONES ARE FAVORED BECAUSE PARCELS FROM 750-800MB WILL BE VERY CLOSE TO THEIR LFC. WILL CARRY 30-40 POPS FROM I-20 NORTHWARD AND JUST 20 POPS ACROSS THE SOUTHERN HALF. PARAMETERS ARE FAVORABLE FOR SOME SEVERE HAIL AND PERHAPS STRONG WINDS IF CELLS CAN BECOME ROOTED IN THE BOUNDARY LAYER BEFORE VACATING THE CWA...BUT OVERALL SEVERE THREAT DOES NOT LOOK AS IMPRESSIVE AS SUNDAY/S SETUP WAS. SUBSIDENCE BEHIND THE SHORTWAVE TROUGH WILL SPREAD OVER THE AREA THIS AFTERNOON WITH VIRTUALLY ALL GUIDANCE INDICATING NO RAIN THIS EVENING OR TONIGHT. THE DRY LINE IS CURRENTLY WELL WEST OF THE REGION /NEAR AMA-LUB-MAF/...AND EVEN IF LOCAL CONVERGENCE/FORCING ALONG DRY LINE CAN OVERCOME BROADER SUBSIDENT ENVIRONMENT...IT SHOULD REMAIN TOO FAR WEST TO AFFECT OUR CWA THIS EVENING. ONLY THE 6Z NAM IS INDICATING A CHANCE OF STORMS TONIGHT AS A MCS DEVELOPS IN W OKLAHOMA AND MOVES DOWN THE RED RIVER VALLEY. WILL KEEP POPS AT 10 PERCENT AND NOT MENTION CONVECTION TONIGHT...BUT WE WILL HAVE TO MONITOR TODAY/S TRENDS CLOSELY. A STRONG SHORTWAVE TROUGH WILL MOVE INTO THE SOUTHERN PLAINS TUESDAY EVENING AND CONDITIONS CONTINUE TO LOOK FAVORABLE FOR AN OUTBREAK OF SEVERE WEATHER ACROSS KANSAS...OKLAHOMA...AND PERHAPS AS FAR SOUTH AS I-20. CAPE ACROSS OUR CWA WILL LIKELY BE IN EXCESS OF 3000J/KG. UNLIKE THE LAST SEVERAL DAYS THERE WILL BE A MODEST CAP OVER THE REGION...BUT THERE WILL ALSO BE FAIRLY STRONG FORCING SPREADING ACROSS THE AREA NORTH OF I-20 THAT SHOULD RENDER THE CAP BREAKABLE. DRY LINE WILL REACH THE WESTERN CWA BOUNDARY BY TUESDAY AFTERNOON AND ISOLATED TO SCATTERED SUPERCELL STORMS SHOULD FIRE BY 4 PM. SHEAR PROFILES ARE FORECAST TO BECOME STRONG WITH 0-3KM HELICITY VALUES INCREASING TO NEAR 400 M2/S2 JUST AFTER SUNSET TUESDAY. SHEAR VECTORS ARE PERPENDICULAR TO THE DRY LINE AND THE PRESENCE OF A CAP SUGGEST DISCRETE SUPERCELL STORMS WITH A THREAT OF VERY LARGE HAIL AND TORNADOES. ACTIVITY WILL TRACK ACROSS THE NORTHERN HALF OF THE AREA IN THE EVENING HOURS AND THAT IS WHERE BEST POPS HAVE BEEN PLACED. DRY LINE WILL BE DRAPED ACROSS THE I-35 CORRIDOR ON WEDNESDAY BUT PRIMARY SHORTWAVE WILL BE PULLING AWAY FROM THE REGION. LACK OF FORCING MEANS CONVECTION IS EXPECTED TO BE MORE ISOLATED ON WED AFTERNOON AND EVENING ACROSS MAINLY THE EAST AND SOUTHEAST ZONES. SEVERE THREAT ALSO LESS ORGANIZED DUE TO WEAKENING SHEAR. RATHER STRONG COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT. COOLER WEATHER EXPECTED FOR THURSDAY WITH HIGHS IN THE MID 70S TO MID 80S. RETURN FLOW ARRIVES FRIDAY WITH A WARMING TREND INTO THE WEEKEND. EXTENDED MODELS WERE SHOWING MORE NORTHWESTERLY FLOW FOR NEXT WEEKEND...BUT NOW HAVE GONE MORE ZONAL WITH THE STORM TRACK MOVING NORTH OF THE AREA...AND THUS WILL KEEP FORECAST DRY/WARM. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 73 91 71 90 / 40 10 20 40 10 WACO, TX 92 74 92 73 93 / 20 10 10 20 20 PARIS, TX 84 69 89 70 86 / 40 10 10 40 20 DENTON, TX 87 72 91 68 88 / 40 10 30 50 10 MCKINNEY, TX 85 71 89 70 89 / 40 10 20 40 20 DALLAS, TX 88 73 91 72 90 / 40 10 20 40 20 TERRELL, TX 88 72 90 71 89 / 40 10 10 30 20 CORSICANA, TX 90 73 91 72 91 / 30 10 5 20 20 TEMPLE, TX 91 74 92 72 92 / 20 10 10 20 20 MINERAL WELLS, TX 91 71 93 64 93 / 40 10 30 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 69/82
Hazardous weather outlook, May 23, 4:14 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CDT MON MAY 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 414 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY WITH THE BEST CHANCES OVER THE NORTHERN HALF OF THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON TUESDAY AND WEDNESDAY. SEVERE STORMS ARE AGAIN POSSIBLE...WITH THE BEST POTENTIAL LIKELY ON TUESDAY. LARGE HAIL...DAMAGING WINDS...AND SOME TORNADOES ARE ALL POSSIBLE...MAINLY TUESDAY AFTERNOON AND EVENING ALONG AND NORTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED BEFORE NOON TODAY.
In the hours before
Local storm report, May 23, 10:20 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HAIL 4 N ALEDO 32.76N 97.60W
05/23/2011 E1.00 INCH PARKER TX TRAINED SPOTTER
NORTH OF WHITE SETTLEMENT RD.Local storm report, May 23, 10:23 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM HAIL 1 NW WHITE SETTLEMENT 32.78N 97.46W
05/23/2011 E1.00 INCH TARRANT TX TRAINED SPOTTERLocal storm report, May 23, 10:33 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL LAKE WORTH 32.80N 97.40W
05/23/2011 E1.00 INCH TARRANT TX TRAINED SPOTTER
QUARTER SIZE HAIL FELL FOR 10 MINUTES STARTING AT 1015
AM AT JACKSBORO HIGHWAY AND CONFEDERATE PARKWAYLocal storm report, May 23, 10:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM HAIL 2 SE RIVER OAKS 32.76N 97.38W
05/23/2011 E1.00 INCH TARRANT TX TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL 2 MILES SE OF RIVER OAKSLocal storm report, May 23, 10:42 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL 7 N FORT WORTH 32.85N 97.34W
05/23/2011 E1.00 INCH TARRANT TX PUBLIC
INTERSECTION OF FOSSIL CREEK BLVD AND SANDSHELL DR.Local storm report, May 23, 10:43 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM HAIL 4 N FORT WORTH 32.81N 97.34W
05/23/2011 E1.00 INCH TARRANT TX BROADCAST MEDIAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| May 22, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant | 53 min |
| May 22, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| May 22, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 49 min |
| May 22, 8:13 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 47 min |
| May 22, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 61 min |
| May 22, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 60 min |
| May 22, 8:21 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| May 22, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 45 min |
| May 22, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 55 min |
| May 22, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 45 min |
| May 22, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 44 min |
| May 22, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| May 22, 10:30 PM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| May 23, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 60 min |
| May 23, 10:00 AM CDT | Special Weather Statement | FWD | Palo Pinto | 30 min |
| May 23, 10:21 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 54 min |
| May 23, 10:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 45 min |
| May 23, 10:35 AM CDT | Areal Flood Advisory | FWD | Tarrant | 85 min |
| May 23, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 79 min |
| May 23, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| May 23, 11:20 AM CDT | Areal Flood Advisory | FWD | Dallas | 115 min |
| May 23, 11:29 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 48 min |
| May 23, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| May 23, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 67 min |
| May 23, 12:38 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| May 23, 1:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| May 23, 2:41 PM CDT | Special Weather Statement | FWD | Fannin | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.